Free access
Issue
ESAIM: M2AN
Volume 41, Number 3, May-June 2007
Page(s) 485 - 511
DOI http://dx.doi.org/10.1051/m2an:2007029
Published online 02 August 2007
  1. W. Bangerth and R. Rannacher, Adaptive Finite Element Methods for Differential Equations. Lectures in Mathematics ETH Zürich, Birkhäuser Verlag (2003).
  2. A. Bergam, C. Bernardi and Z. Mghazli, A posteriori analysis of the finite element discretization of some parabolic equations. Math. Comp. 74 (2005) 1117–1138 (electronic). [CrossRef] [MathSciNet]
  3. F. Black and M. Scholes, The pricing of options and corporate liabilities. J. Polit. Econ. 81 (1973) 637–659. [CrossRef]
  4. H. Brézis, Opérateurs maximaux monotones et semi-groupes de contraction dans les espaces de Hilbert. North Holland (1973).
  5. H. Brézis and F.E. Browder, Nonlinear integral equations and systems of Hammerstein type. Adv. Math. 18 (1975) 115–147. [CrossRef]
  6. M. Broadie and J. Detemple, Recent advances in numerical methods for pricing derivative securities, in Numerical Methods in Finance, L.C.G. Rogers and D. Talay Eds., Cambridge University Press (1997) 43–66.
  7. L.A. Caffarelli, The regularity of monotone maps of finite compression. Comm. Pure Appl. Math. 50 (1997) 563–591. [CrossRef] [MathSciNet]
  8. Z. Chen and R.H. Nochetto, Residual type a posteriori error estimates for elliptic obstacle problems. Numer. Math. 84 (2000) 527–548. [CrossRef] [MathSciNet]
  9. C.W. Cryer, Successive overrelaxation methods for solving linear complementarity problems arising from free boundary problems, Free boundary problems I, Ist. Naz. Alta Mat. Francesco Severi (1980) 109–131.
  10. A. Fetter, L-error estimate for an approximation of a parabolic variational inequality. Numer. Math. 50 (1987) 57–565.
  11. F. Fierro and A. Veeser, A posteriori error estimators for regularized total variation of characteristic functions. SIAM J. Numer. Anal. 41 (2003) 2032–2055. [CrossRef] [MathSciNet]
  12. R. Glowinski, Numerical methods for nonlinear variational problems. Springer series in computational physics, Springer-Verlag (1984).
  13. P. Jaillet, D. Lamberton and B. Lapeyre, Variational inequalities and the pricing of American options. Acta Appl. Math. 21 (1990) 263–289. [CrossRef] [MathSciNet]
  14. C. Johnson, Convergence estimate for an approximation of a parabolic variational inequatlity. SIAM J. Numer. Anal. 13 (1976) 599–606. [CrossRef] [MathSciNet]
  15. D. Lamberton and B. Lapeyre, Introduction to stochastic calculus applied to finance. Springer (1996).
  16. R.H. Nochetto and C.-S. Zhang, Adaptive mesh refinement for evolution obstacle problems (in preparation).
  17. R.H. Nochetto, G. Savaré and C. Verdi, Error control for nonlinear evolution equations. C.R. Acad. Sci. Paris Ser. I 326 (1998) 1437–1442.
  18. R.H. Nochetto, G. Savaré and C. Verdi, A posteriori error estimates for variable time-step discretizations of nonlinear evolution equations. Comm. Pure Appl. Math. 53 (2000) 525–589.
  19. R.H. Nochetto, K.G. Siebert and A. Veeser, Pointwise a posteriori error control for elliptic obstacle problems. Numer. Math. 95 (2003) 163–195. [CrossRef] [MathSciNet]
  20. R.H. Nochetto, K.G. Siebert and A. Veeser, Fully localized a posteriori error estimators and barrier sets for contact problems. SIAM J. Numer. Anal. 42 (2005) 2118–2135. [CrossRef] [MathSciNet]
  21. M. Picasso, Adaptive finite elements for a linear parabolic problem. Comput. Methods Appl. Mech. Engrg. 167 (1998) 223–237. [CrossRef] [MathSciNet]
  22. A. Schmidt and K.G. Siebert, Design of adaptive finite element software: the finite element toolbox ALBERTA. Lecture Notes in Computational Science and Engineering, Springer (2005).
  23. A. Veeser, Efficient and reliable a posteriori error estimators for elliptic obstacle problems. SIAM J. Numer. Anal. 39 (2001) 146–167. [CrossRef] [MathSciNet]
  24. R. Verfürth, A review of a posteriori error estimation and adaptive mesh-refinement techniques. Wiley Teubner (1996).
  25. R. Verfürth, A posteriori error estimates for finite element discretizations of the heat equation. Calcolo 40 (2003) 195–212. [CrossRef] [MathSciNet]
  26. T. von Petersdorff and C. Schwab, Numerical solution of parabolic equations in high dimensions. ESAIM: M2AN 38 (2004) 93–127. [CrossRef] [EDP Sciences]
  27. C. Vuik, An L2-error estimate for an approximation of the solution of a parabolic variational inequality. Numer. Math. 57 (1990) 453–471. [CrossRef] [MathSciNet]
  28. P. Wilmott, J. Dewynne, and S. Howison, Option Pricing: Mathematical Models and Computation. Oxford Financial Press, Oxford, UK (1993).

Recommended for you